• SHIJIN ZHANG

      Articles written in Proceedings – Mathematical Sciences

    • Berger’s formulas and their applications in symplectic mean curvature flow

      SHIJIN ZHANG

      More Details Abstract Fulltext PDF

      In this paper, we recall some well known Berger’s formulas. As their applications, we prove that if the local holomorphic pinching constant is $\gamma$ < 2, then there exists a positive constant $\delta$ > $\frac{29(\lambda−1)} {\sqrt{(48−24\lambda)^{2}+(29\lambda−29)^{2}}}$ such that cos $\alpha \geq \delta$ is preserved along the mean curvature flow, improving Li–Yang’s main theorem in Li and Yang (Geom. Dedicata 170 (2014) 63–69). We also prove that when cos $\alpha$ is close enough to 1, then the symplectic mean curvature flow exists globally and converges to a holomorphic curve.

  • Proceedings – Mathematical Sciences | News

    • Editorial Note on Continuous Article Publication

      Posted on July 25, 2019

      Click here for Editorial Note on CAP Mode

© 2021-2022 Indian Academy of Sciences, Bengaluru.